# SDR USAA2011092000015

- Difficulty date: September 16, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 29,415 hours, 19,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN FLOOR LEVEL AT 1R DOOR NEEDS TO RE-INSTALLED.  REMOVED AND REPLACED R1 DOOR EXIT SIGN COVER.
